Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Existence theorems for generalized Klein-Gordon equations

Authors: Ezzat S. Noussair and Charles A. Swanson
Journal: Bull. Amer. Math. Soc. 8 (1983), 333-336
MSC (1980): Primary 35J65; Secondary 35B40
MathSciNet review: 684902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35J65, 35B40

Retrieve articles in all journals with MSC (1980): 35J65, 35B40

Additional Information

PII: S 0273-0979(1983)15108-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia